# SDR IPXA2017101722722

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 64,175 hours, 11,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Door Arm Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DISARM LIGHT OUT WHEN DISARMED.  REPLACED THE LAMP IAW MM 33-50-00.  OPS GOOD.
